# SDR SIMA20140614003

- Difficulty date: June 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,452 hours, 31,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 2 CRACKS JUST AFT OF FRAME 75 & ABOVE STRINGER 2R.  INSTALLED DOUBLER, SHIM, FILLER & REPAIR ANGLE IAW ERS EM-53MR-494.
